Godlike Productions - Discussion Forum
Users Online Now: 1,129 (Who's On?)Visitors Today: 109,460
Pageviews Today: 229,715Threads Today: 58Posts Today: 1,686
03:33 AM


Back to Forum
Back to Forum
Back to Thread
Back to Thread
REPORT COPYRIGHT VIOLATION IN REPLY
Message Subject WARNING GRAPHIC – EXTREME ADVERSE VACCINE EFFECT (VIEWER DISCRETION ADVISED)
Poster Handle *SaintIn
Post Content
The person is having really bad swelling and edema (retaining fluid), and it looks like some type of flesh eating issue. Possibly this is due to the micro-clotting, because it can cause kidney problems and also it can cut off blood supply to the tissues. I have been through kidney failure and it does look like this, edema in feet and legs. Not pretty, and her blood pressure is probably also out of control, which is another side effect of the injections.
 
Please verify you're human:




Reason for copyright violation:







GLP